# SDR USAA000580

- Difficulty date: April 18, 2000
- Submitted: July 18, 2000
- Operation: Air carrier
- Aircraft: N777AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24979
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Part time: 26,707 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - FOUND FLOOR PANEL SUPPORT CORRODED 40 INCHES, AFT CARGO LBL 20, STATION 727E PLUS 8 TO 727F PLUS 8, RBL 20.  INSTALLED NEW SECTION PER SRM 53-60-53 FIG 204.  (M)
